# SDR SWAA2023071277622

- Difficulty date: July 12, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 61,152 hours, 36,566 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE TTG8Q0064NT2 FWD SERVICE DOOR SLIDE REPLACEMENT. PN 5A3307-9 REQUIRED<[01] ORDERED PART. REF TTG8Q0064NT2 FOR MT REPLACEMENT
